Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Continua in which only semi-aposyndetic subcontinua separate

Leland Edward Rogers

Vol. 43 (1972), No. 2, 493–502
Abstract

E. J. Vought has characterized hereditarily locally connected compact metric continua as those which are hereditarily aposyndetic, and (subsequently) as those which are aposyndetic and have only aposyndetic separating subcontinua. Also, Vought characterized hereditarily locally connected, cyclically connected compact metric continua as those having no cut point and separated only by aposyndetic subcontinua. In this paper it is shown that similar characterizatious can be obtained when a larger class of subcontinua are allowed to separate, namely those which are semi-aposyndetic.

Mathematical Subject Classification
Primary: 54F20
Milestones
Received: 22 June 1971
Revised: 1 March 1972
Published: 1 November 1972
Authors
Leland Edward Rogers